Advertisement

Is there a risk of receiving an overdose of decitabine (Dacogen)?

It is possible to receive an overdose of decitabine (Dacogen). If you think an overdose has occurred, demand immediate medical attention. If you are not in the hospital, call your local poison control center. An overdose is associated with these symptoms: sore throat, chills, cough, any sign of infection, unusual bruising or bleeding.

Continue Learning about Antineoplastic Agent

Can Keytruda interact with other medications or foods?
Honor Society of Nursing (STTI)Honor Society of Nursing (STTI)
Doctors don't yet know if Keytruda (pembrolizumab) interacts with any medications or foods. However,...
More Answers
What should I know about Keytruda before taking it?
Honor Society of Nursing (STTI)Honor Society of Nursing (STTI)
Keytruda (pembrolizumab) is a drug used to treat melanoma that can't be removed surgically and isn't...
More Answers
How effective is methotrexate?
Donna Hill Howes, RNDonna Hill Howes, RN
Since methotrexate was first studied for RA treatment in the 1980s, there have been many studies sho...
More Answers
What is Keytruda?
Honor Society of Nursing (STTI)Honor Society of Nursing (STTI)
Keytruda (pembrolizumab) is a medication approved for people who have advanced melanoma that can't b...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.